# SDR FOTR2011110804195

- Difficulty date: November 8, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21180
- Aircraft time: 67,453 hours, 44,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 67,453 hours, 44,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 690 ABOVE S4R DENTED.  REPAIRED ON FASI WO 21180, NR 104195.
